# SDR LR7A9729

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287F
- Make and model: Lkheed 188C
- Aircraft serial: 1148
- Propeller: Allsn A6441FN606
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 6506715
- Condition: Erratic
- Location: Nr 1 Prop
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUTDOWN AT 2150Z DUE TO RPM FOLLOWING POWER LEVER POSITION.  ERRATIC GOVERNOR VALVE OPERATION.  REPLACED NR 1 PROP GOVERNOR PER M/M CARD N61-13.  OPS CHECK NORMAL.
